MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING 620RG25 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING 620RG25 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 02/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately 5 years and 8 months post implant of this mitral annuloplasty ring, the ring was explanted and replaced with a bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that this annuloplasty ring was explanted and replaced with a bioprosthetic valve due to thickened leaflets, a dilated inner annulus, and severe mitral regurgitation.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG25 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7323135
Report Number2025587-2018-00511
Device Sequence Number13490506
Product Code KRH
UDI-Device Identifier00613994758927
UDI-Public00613994758927
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2017
Device Model Number620RG
Device Catalogue Number620RG25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight68